Alert archive / New York / Areal Flood Warnings in 2015

Areal Flood Warning 7, NWS Buffalo, NY

July 14, 2015Chautauqua County, New York

NWS Buffalo, NY issued this areal flood warning at Jul 14, 2015, 4:03 AM EDT for Chautauqua County, New York. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 4:03 AM EDT (08:03 UTC)
Expired
Jul 14, 2015, 10:00 AM EDT
In force
6 hr
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Flood severity
None

County Chautauqua County, NY

The radar

The Buffalo radar (KBUF), 91 km from the middle of the area, began a volume at 08:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 10:10 AM EDTFLASH FLOODStockton, NYRT 380 CLOSED DUE TO FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 142 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
142 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
1774 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

218 
WGUS41 KBUF 140803
FLWBUF

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
403 AM EDT TUE JUL 14 2015

NYC013-141400-
/O.NEW.KBUF.FA.W.0007.150714T0803Z-150714T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
403 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A

* FLOOD WARNING FOR...
  WESTERN CHAUTAUQUA COUNTY IN WESTERN NEW YORK...

* UNTIL 1000 AM EDT TUESDAY

* AT 354 AM EDT...EMERGENCY MANAGEMENT REPORTED ONGOING SIGNIFICANT 
  FLOODING ACROSS MUCH OF WESTERN CHAUTAUQUA COUNTY. THE HEAVY 
  RAINFALL HAS ENDED AND RAPID WATER RISES ARE ALSO LEVELING 
  OFF...HOWEVER WATER WILL REMAIN VERY HIGH IN SMALL STREAMS AND LOW 
  LYING AREAS THROUGH MID MORNING DUE TO ONGOING RUNOFF. HIGH WATER 
  WILL CONTINUE TO IMPACT SOME HOMES IN AREAS WHICH RECEIVED THE 
  HEAVIEST RAINFALL.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
  WESTFIELD...PORTLAND...RIPLEY... STOCKTON...BROCTON AND CASSADAGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS. HIGH 
WATER WILL ALSO CONTINUE TO IMPACT SOME HOMES IN THE AREAS WHICH 
RECEIVED THE HEAVIEST RAIN. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4232 7964 4242 7944 4244 7929 4242 7921
      4234 7926 4230 7934 4224 7976 4227 7976

$$

HITCHCOCK
2 follow-up statements
343 
WGUS81 KBUF 140835
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
435 AM EDT TUE JUL 14 2015

NYC013-141400-
/O.CON.KBUF.FA.W.0007.000000T0000Z-150714T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
435 AM EDT TUE JUL 14 2015

...A FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT FOR WESTERN
CHAUTAUQUA COUNTY...

AT 431 AM EDT...EMERGENCY MANAGEMENT REPORTED ONGOING SIGNIFICANT   
FLOODING ACROSS MUCH OF WESTERN CHAUTAUQUA COUNTY. THE HEAVY   
RAINFALL HAS ENDED AND RAPID WATER RISES ARE LEVELING OFF...HOWEVER 
WATER WILL REMAIN VERY HIGH IN SMALL STREAMS AND LOW LYING AREAS 
THROUGH MID MORNING DUE TO ONGOING RUNOFF. HIGH WATER WILL CONTINUE 
TO IMPACT SOME HOMES AND MANY ROADS WILL REMAIN FLOODED AND 
IMPASSABLE IN AREAS WHICH RECEIVED THE HEAVIEST RAINFALL.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... 
WESTFIELD...PORTLAND...RIPLEY...STOCKTON...BROCTON AND CASSADAGA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES IN URBAN AREAS. HIGH 
WATER WILL ALSO CONTINUE TO IMPACT SOME HOMES IN THE AREAS WHICH 
RECEIVED THE HEAVIEST RAIN. ADDITIONALLY...COUNTRY ROADS AND 
FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING 
AREAS ARE SUBJECT TO FLOODING.

&&

LAT...LON 4232 7964 4242 7944 4244 7929 4242 7921
      4234 7926 4230 7934 4224 7976 4227 7976

$$

HITCHCOCK
096 
WGUS81 KBUF 141355
FLSBUF

FLOOD STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
955 AM EDT TUE JUL 14 2015

NYC013-141402-
/O.EXP.KBUF.FA.W.0007.000000T0000Z-150714T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAUTAUQUA NY-
955 AM EDT TUE JUL 14 2015

...THE FLOOD WARNING WILL EXPIRE AT 1000 AM EDT CENTRAL CHAUTAUQUA
COUNTY...

ANOTHER ROUND OF HEAVY RAIN HAS MOVED INTO PORTIONS OF THE WARNED 
AREA. THE AREAL FLOOD WARNING WILL EXPIRE AT 1000 AM AND PORTIONS 
OF THIS WILL BE REPLACED BY A FLASH FLOOD WARNING. 

LAT...LON 4232 7964 4242 7944 4244 7929 4242 7921
      4234 7926 4230 7934 4224 7976 4227 7976

$$

APFFEL

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this areal flood warning went out at Jul 14, 1:44 AM EDT, 2 hours 19 minutes earlier.

Area forecast discussion, Jul 14, 1:44 AM EDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
144 AM EDT TUE JUL 14 2015

.SYNOPSIS...
A TROUGH OF LOW PRESSURE WILL SLIDE SOUTHEAST FROM THE UPPER
GREAT LAKES TO THE LOWER LAKES WITH INCREASING CHANCES FOR SHOWERS
AND THUNDERSTORMS ON TUESDAY. A COLD FRONT WILL MOVE THROUGH THE
REGION TUESDAY NIGHT WITH A DRIER AND LESS HUMID AIRMASS. HIGH
PRESSURE WILL RETURN FOR THE REMAINDER OF WEEK WITH SEASONABLE
TEMPERATURES.

&&

.NEAR TERM /THROUGH TODAY/...
A NORTH TO SOUTH BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS OVER THE
WESTERN SOUTHERN TIER CONTINUE TO PUSH SLOWLY NORTHEAST. THIS
ACTIVITY WILL SHOULD LINGER FOR ANOTHER COUPLE OF HOURS BEFORE
WANING INSTABILITY ALLOWS THE STORMS TO DIMINISH. EMBEDDED STRONGER
CELLS WITH VERY HEAVY RAINFALL AND TRAINING STORM MOTIONS REMAIN
POSSIBLE FOR THE NEXT HOUR THROUGH 2 TO 3AM BUT THEN SHOULD DIMINISH
QUICKLY.

A WEAK MID LEVEL TROUGH CURRENTLY ANALYZED OVER THE UPPER GREAT
LAKE WILL DROP SOUTH AND EAST ARRIVING OVER CENTRAL LOWER MICHIGAN
BY MID-MORNING TUESDAY. INCREASING LARGE SCALE ASCENT AND
INSTABILITY AHEAD OF THIS SYSTEM WILL BRING AN INCREASING
LIKELIHOOD OF SHOWERS AND THUNDERSTORMS FIRST TO THE FAR WESTERN
END OF THE STATE BY LATE TUESDAY MORNING...THEN SPREADING EAST
ACROSS THE GENESEE VALLEY AND CENTRAL NY DURING THE AFTERNOON.
LATEST GUIDANCE SHOWS SIGNIFICANT INCREASE IN MOISTURE WITH P-WATS
AHEAD OF THIS SYSTEM RAMPING TO BETWEEN 1.5 TO 1.9 INCHES WHICH
WILL LIKELY SUPPORT A THREAT OF HEAVY RAIN. WITH WEAK 0-6KM BULK
SHEAR VALUES OF ONLY 20 KNOTS...THE SEVERE WEATHER POTENTIAL
SHOULD REMAIN LIMITED. THE MAIN CONCERN IS THE FLASH FLOOD
POTENTIAL GIVEN THE WEAK FLOW ALOFT...ALTHOUGH CONFIDENCE STILL
REMAINS JUST LOW ENOUGH NOT TO ISSUE A FLASH FLOOD WATCH AT THIS
TIME. WILL CONTINUE TO MONITOR THE SITUATION AND MENTION THE
THREAT OF HEAVY RAIN IN THE HWO.

OTHERWISE...EXPECT A VERY WARM AND MUGGY NIGHT WITH OVERNIGHT
LOWS EXPECTED TO BOTTOM OUT IN THE MID/UPPER 60S FOR MOST
LOCATIONS. ON TUESDAY...HIGHS WILL TOP OUT GENERALLY IN THE UPPER
70S TO LOW 80S.

&&

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...
THE 500 MB TROF AXIS SHOULD STILL BE ACROSS WESTERN NEW YORK
TUESDAY EVENING WHICH WILL KEEP MOIST AND UNSTABLE AIR IN THE
REGION. A CONSENSUS OF GUIDANCE (12Z NAM/GFS/RGEM) MAINTAINS
SHOWER AND THUNDERSTORM ACTIVITY THROUGH TUESDAY EVENING BEFORE
THIS FINALLY EXITS LATE TUESDAY NIGHT WHEN THE TROF SLIDES
EASTWARD. THE UPPER LEVEL FLOW WILL STILL BE VERY WEAK SO THIS
ACTIVITY WILL CONTINUE TO BE VERY SLOW MOVING WITH THE POTENTIAL
TO PRODUCE HEAVY RAINFALL AND POTENTIALLY FLASH FLOODING. GUIDANCE
IS ALSO A BIT FASTER TO CLEAR THINGS OUT. NORTHERLY WINDS WILL
BRING IN COOLER AND LESS MOIST AIR LATE TUESDAY NIGHT WITH
TEMPERATURES EXPECTED TO DROP INTO THE UPPER 50S TO LOWER 60S.

ANY LINGERING RAIN SHOWERS SHOULD QUICKLY TAPER OFF WEDNESDAY
MORNING. CLOUDS WILL CLEAR FIRST ON THE LAKE PLAINS WHICH SHOULD SEE
A GOOD AMOUNT OF SUNSHINE FROM LATE MORNING ON. THE HIGHER TERRAIN
WILL BE SLOWER TO CLEAR WITH NORTHERLY UPSLOPE FLOW...BUT EVEN HERE
SOME SUNSHINE WILL DEVELOP LATER IN THE AFTERNOON. HIGH PRESSURE
BUILDING SOUTH OUT OF ONTARIO AND QUEBEC WILL DELIVER A COOLER AND
DRIER AIRMASS...WITH HIGHS AROUND 70.

HIGH PRESSURE WILL BUILD ACROSS THE REGION WEDNESDAY NIGHT AND
THURSDAY WITH CLEAR SKIES. THIS WILL PROVIDE EXCELLENT RADIATIONAL
COOLING CONDITIONS WEDNESDAY NIGHT WITH LOWS IN THE LOWER TO MID 50S
IN MOST AREAS...WITH UPPER 40S IN THE TYPICALLY COOLER INTERIOR
SECTIONS. TEMPERATURES WILL REBOUND NICELY ON THURSDAY WITH
PLENTIFUL SUNSHINE TEMPERATURES SHOULD CLIMB INTO THE MID TO UPPER
70S.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
HIGH PRESSURE WILL SLIDE EAST OFF THE NEW ENGLAND COAST BUT SHOULD
PROVIDE FAIR WEATHER AT LEAST THROUGH FRIDAY. AFTER THIS...A
CONSENSUS OF THE 12Z GFS/GGEM/ECMWF BRING A SERIES OF SUBTLE
SHORTWAVES ACROSS THE REGION IN AN OTHERWISE ZONAL FLOW. THIS
FEATURE WILL BRING AN INCREASING CHANCE OF A FEW SHOWERS AND STORMS
FOR THE WEEKEND AND INTO NEXT WEEK. THE BEST CHANCE WILL COME DURING
THE AFTERNOON HOURS DUE TO DESTABILIZATION FROM DAYTIME
HEATING...WITH THE STRONGEST OF THE SHORTWAVES MOST LIKELY TO CROSS
ON SATURDAY. EVEN SO...THE WEAK FEATURES SHOULD ONLY PRODUCE HIT OR
MISS STORMS WITH THE MAJORITY OF THE PERIOD LIKELY TO BE DRY.

ALSO...THE AXIS OF THE ZONAL JET WILL BE TO OUR NORTH WHICH WILL
ALLOW WARM AND MOIST AIR TO MOVE INTO THE REGION. DAYTIME HIGHS
SHOULD CLIMB WELL INTO THE 80S DURING THE PERIOD...WITH 90 NOT OUT
OF THE QUESTION IN SPOTS. THIS WILL RESULT IN RATHER MUGGY CONDITIONS
FOR THE PERIOD.

&&

.AVIATION /06Z TUESDAY THROUGH SATURDAY/...
A WEAKENING UPPER LEVEL DISTURBANCE WILL PUSH THROUGH THE REGION
OVERNIGHT. THE ASSOCIATED BAND OF SHOWERS AND EMBEDDED THUNDERSTORMS
ACROSS FAR WESTERN NEW YORK WILL DIMINISH. KIAG/KJHW MAY BRIEFLY
DROP TO MVFR AS THE AREA OF CONVECTION COMES THROUGH UNTIL 07 OR
08Z. LATER TONIGHT...THERE WILL BE SOME POTENTIAL OF LATE NIGHT LOW
CIGS RESULTING FROM MOIST SRLY FLOW ASCENDING THE HIGHER TERRAIN OF
THE WESTERN SOUTHERN TIER...WHICH MAY IMPACT KJHW BETWEEN 06Z AND
12Z.

EXPECT ANY LOW CIGS TO LIFT BY LATE TUESDAY MORNING. THERE WILL THEN
BE AN INCREASING TREAT OF SHOWERS AND THUNDERSTORMS TUESDAY
AFTERNOON WITH AN APPROACHING TROUGH AND COLD FRONT.

OUTLOOK...
WEDNESDAY THROUGH SATURDAY...VFR.

&&

.MARINE...
A TROUGH OF LOW PRESSURE WILL BRING INCREASING CHANCES FOR
SHOWERS AND THUNDERSTORMS TUESDAY. A COLD FRONT WILL CROSS THE
LOWER GREAT LAKES TUESDAY NIGHT WITH STIFF NORTHERLY WINDS
PREVAILING BEHIND THE FRONT THROUGH THE DAY WEDNESDAY. WIND AND
WAVES ARE EXPECTED TO BUILD TO SMALL CRAFT ADVISORY LEVELS TUESDAY
NIGHT THROUGH WEDNESDAY BEFORE DIMINISHING WEDNESDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR/CHURCH/TMA
SHORT TERM...APFFEL
LONG TERM...APFFEL
AVIATION...CHURCH/TMA
MARINE...AR
Hazardous weather outlook, Jul 13, 5:06 AM EDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
506 AM EDT MON JUL 13 2015

NYZ001>008-010>014-019>021-085-140915-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
506 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE CHANCE OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON
AND TUESDAY NIGHT. THESE STORMS WILL BE MOVING VERY SLOWLY...
WHICH MAY RESULT IN VERY HEAVY RAINFALL AND POTENTIAL FLASH
FLOODING IN A FEW LOCALIZED AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-140915-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
506 AM EDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

HITCHCOCK

In the hours before

Special weather statement, Jul 13, 11:58 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
1158 PM EDT MON JUL 13 2015

NYZ019-140530-
CHAUTAUQUA-
1158 PM EDT MON JUL 13 2015

...LOCALLY HEAVY RAIN WILL AFFECT PORTIONS OF CHAUTAUQUA COUNTY...

AT 1155 PM EDT...A THUNDERSTORM WITH VERY HEAVY RAINFALL WAS OVER
WESTFIELD...OR 13 MILES SOUTHWEST OF FREDONIA...MOVING NORTHEAST AT
15 MPH. AND ADDITIONAL AREA OF HEAVY RAIN SOUTH OF JAMESTOWN WILL
CROSS AREAS NEAR THE STATE LINE NEAR BUSTI.

LOCATIONS IMPACTED INCLUDE...
JAMESTOWN...DUNKIRK...FREDONIA...WESTFIELD...LAKEWOOD...FALCONER...
MAYVILLE...SUNY FREDONIA...JAMESTOWN WEST AND CHAUTAUQUA INSTITUTE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 90 BETWEEN EXITS 60 AND 59.
 INTERSTATE 86 BETWEEN EXITS 6 AND 13.

VERY HEAVY RAINFALL IS OCCURRING WITH THIS STORM WITH LOCAL AMOUNTS
OF 1 TO 2 INCHES...AND THIS MAY CAUSE LOCALIZED FLOODING. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

LAT...LON 4200 7954 4228 7972 4241 7945 4245 7942
      4249 7935 4249 7933 4254 7921 4200 7910
TIME...MOT...LOC 0355Z 231DEG 14KT 4234 7956

HITCHCOCK
Local storm report, Jul 14, 12:51 AM EDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1251 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      1 W SHORE HAVEN         42.31N  79.65W
07/14/2015                   CHAUTAUQUA         NY   DEPT OF HIGHWAYS

            NY ROUTE 5 CLOSED IN BOTH DIRECTIONS BETWEEN ROUTE 76
            AND ROUTE 394 DUE TO FLOODING.

&&

EVENT NUMBER BUF1500215

HITCHCOCK
Local storm report, Jul 14, 1:23 AM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
123 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0122 AM     FLASH FLOOD      WESTFIELD               42.32N  79.58W
07/14/2015                   CHAUTAUQUA         NY   LAW ENFORCEMENT

            NUMEROUS ROADS AND MOBILE HOMES FLOODED IN THE VILLAGE

&&

EVENT NUMBER BUF1500216

HITCHCOCK
Local storm report, Jul 14, 2:25 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
225 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      WESTFIELD               42.32N  79.58W
07/14/2015                   CHAUTAUQUA         NY   EMERGENCY MNGR

            CARS TRAPPED IN WATER ON THE NYS THRUWAY

0145 AM     FLASH FLOOD      PORTLAND                42.37N  79.47W
07/14/2015                   CHAUTAUQUA         NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED AND IMPASSABLE. HOMES FLOODED.

0210 AM     FLASH FLOOD      BROCTON                 42.39N  79.44W
07/14/2015                   CHAUTAUQUA         NY   EMERGENCY MNGR

            NUMEROUS ROADS FLOODED AND IMPASSABLE. HOMES FLOODED.

&&

EVENT NUMBER BUF1500217
EVENT NUMBER BUF1500218
EVENT NUMBER BUF1500219

HITCHCOCK
Local storm report, Jul 14, 3:18 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
318 AM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     FLASH FLOOD      2 W WESTFIELD           42.32N  79.62W
07/14/2015                   CHAUTAUQUA         NY   DEPT OF HIGHWAYS

            NYS THRUWAY I-90 EASTBOUND CLOSED DUE TO FLOODING

0301 AM     FLASH FLOOD      CASSADAGA               42.34N  79.32W
07/14/2015                   CHAUTAUQUA         NY   DEPT OF HIGHWAYS

            ROUTE 60 CLOSED IN BOTH DIRECTIONS DUE TO FLOODING.

&&

EVENT NUMBER BUF1500220
EVENT NUMBER BUF1500221

HITCHCOCK

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 11:58 PM EDTSpecial Weather StatementBUFChautauqua92 min
Jul 14, 12:20 AM EDTFlash Flood WarningBUFChautauqua4 hr
Jul 14, 4:10 AM EDTFlash Flood WatchBUFAllegany, Cattaraugus, Cayuga, Chautauqua, Erie, Genesee and 10 more21 hr
Jul 14, 4:16 AM EDTSmall Craft AdvisoryBUF35 hr
Jul 14, 8:40 AM EDTSpecial Weather StatementBUFChautauqua20 min
Jul 14, 9:22 AM EDTSpecial Weather StatementBUFChautauqua23 min
Jul 14, 9:27 AM EDTSpecial Weather StatementBUFChautauqua18 min
Jul 14, 9:50 AM EDTFlash Flood WarningBUFCattaraugus, Chautauqua, Erie4 hr
Jul 14, 1:47 PM EDTFlash Flood WarningBUFCattaraugus, Chautauqua, Erie3 hr
Jul 14, 2:25 PM EDTSpecial Weather StatementBUFCattaraugus50 min
Jul 14, 2:42 PM EDTSpecial Weather StatementBUFOswego63 min
Jul 14, 3:04 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus, Erie, Wyoming3 hr
Jul 14, 3:23 PM EDTSevere Thunderstorm WarningBUFAllegany, Cattaraugus67 min
Jul 14, 3:52 PM EDTFlash Flood WarningBUFAllegany, Cattaraugus, Livingston, Wyoming3 hr
Jul 14, 4:18 PM EDTSevere Thunderstorm WarningBUFAllegany, Livingston, Wyoming34 min
Jul 14, 4:19 PM EDTTornado WarningBUFAllegany26 min
Jul 14, 5:24 PM EDTAreal Flood WarningBUFAllegany, Cattaraugus, Chautauqua, Erie5 hr
Jul 14, 7:51 PM EDTFlash Flood WarningBUFCattaraugus3 hr

Nearby

Areal Flood Warnings in New York, 2015Every areal flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.